# SDR YENA200307

- Difficulty date: June 7, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N550JB
- Make and model: Airbus A320-232
- Aircraft serial: 1891
- Aircraft time: 2,239 hours, 846 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Box
- Part number: 3042865102
- Part serial: 2951
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

STRONG BURNING RUBBER ODOR IN CABIN.  INSPECTED AREA WHERE ODOR WAS REPORTED TO ORIGINATE FOUND BURNT ODOR FROM SEB (SEAT ELECTRONIC BOX) AT SEAT 9E.  INSPECTED WIRES NO DEFECTS NOTED.  SEB CONNECTIONS REMOVED AND STOWED, LTV SYSTEM DEACTIVATED AND PLACED ON MEL.  PERSONNEL REMOVED AND REPLACED SEB AT 9E AND 10.  SYSTEM REACTIVATED OPS CK O.K., MEL CLEARED.
